# SDR REXA96020

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- Engine: Ge CT75A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Peri-Seals
- Part number: 600250
- Condition: Worn
- Location: Pneumatic Tube
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT TAIL PIPE 'HOT' LIGHT ON JUST AFTER TAKEOFF. FERRIEDTO MEMPHIS.  SECURED A LOOSE TAILPIPE BLANKET AND REPLACED THE PERI-SEALSBEHIND THE LOW PRESSURE BLEED VALVE.  GROUND RAN AT POWER FOR 20 MINUTES.AIRCRAFT OK FOR SERVICE.  REFERENCE MI13663.(M)
